# SDR HNAA2016050600136

- Difficulty date: May 4, 2016
- Submitted: May 6, 2016
- Operation: Air carrier
- Aircraft: N931HA
- Make and model: Dhav DHC8102
- Aircraft serial: 132
- Aircraft time: 67,690 hours, 75,902 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FWD MOST FLOOR EMERGENCY LIGHT MODULE AT SEAT 1D-F1-RT EMERGENCY EXIT DOOR WILL NOT ILLIMINATE.  REMOVED FLOOR LENS COVER, R & R LAMP IN LIGHT MODULE AND REINSTALLED AND SECURED LENS COVER, PN OL3071BPEGPL.
